Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 18, 2010, 3:56 AM CDT for Dallas County, Guthrie County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2010, 3:56 AM CDT (08:56 UTC)
- Expired
- Jul 18, 2010, 6:42 AM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 66 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4573 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
906
WGUS53 KDMX 180856
FFWDMX
IAC049-077-181500-
/O.NEW.KDMX.FF.W.0052.100718T0856Z-100718T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GUTHRIE COUNTY IN WEST CENTRAL IOWA...
WESTERN DALLAS COUNTY IN CENTRAL IOWA...
* UNTIL 1000 AM CDT
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. AS MUCH AS 2 TO 2.5 INCHES OF RAIN HAS FALLEN FROM
THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADEL...DALLAS CENTER...DE SOTO...GUTHRIE CENTER...PANORA AND PERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4186 9475 4186 9398 4150 9398 4151 9470
4160 9471 4161 9476
$$
ZOGG3 follow-up statements
676
WGUS73 KDMX 180931
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
431 AM CDT SUN JUL 18 2010
IAC049-077-181500-
/O.CON.KDMX.FF.W.0052.000000T0000Z-100718T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
431 AM CDT SUN JUL 18 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN DALLAS AND
GUTHRIE COUNTIES UNTIL 1000 AM CDT...
AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORMS WITH HEAVY RAIN WERE DECREASING IN COVERAGE AND
INTENSITY ACROSS THE WARNED AREA. ADDITIONAL RAINFALL IS POSSIBLE
OVER THE NEXT COUPLE HOURS...THOUGH...AS ADDITIONAL SHOWERS AND
ISOLATED THUNDERSTORMS APPROACH FROM THE WEST. WIDESPREAD RAINFALL
AMOUNTS OF 1.5 TO 2.5 INCHES OCCURRED...WITH SOME LOCATIONS
REPORTING AROUND 3 INCHES. THE HEAVIEST RAINFALL OCCURRED NORTH
OF HIGHWAY 44.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ADEL...DALLAS CENTER...DE SOTO...GUTHRIE CENTER...PANORA AND PERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4186 9475 4186 9398 4150 9398 4151 9470
4160 9471 4161 9476
$$
ZOGG743
WGUS73 KDMX 181119
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
619 AM CDT SUN JUL 18 2010
IAC049-077-181500-
/O.CON.KDMX.FF.W.0052.000000T0000Z-100718T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
619 AM CDT SUN JUL 18 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN DALLAS AND
GUTHRIE COUNTIES UNTIL 1000 AM CDT...
AT 616 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD FALLEN ACROSS THE WARNED
AREA. NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES AND LOCAL
AUTOMATED RAIN GAUGES HAVE INDICATED THAT TWO TO FOUR INCHES OF RAIN
MAY HAVE FALLEN IN THE WARNED AREA EARLY THIS MORNING...INCLUDING
3.08 INCHES NEAR LAKE PANORAMA AND 3.84 INCHES NEAR PANORA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ADEL...DALLAS CENTER...DE SOTO...GUTHRIE CENTER...PANORA AND PERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS... AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
&&
LAT...LON 4186 9475 4186 9398 4150 9398 4151 9470
4160 9471 4161 9476
$$
SMALL240
WGUS73 KDMX 181142
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
642 AM CDT SUN JUL 18 2010
IAC049-077-181156-
/O.CAN.KDMX.FF.W.0052.000000T0000Z-100718T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
642 AM CDT SUN JUL 18 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN DALLAS AND
GUTHRIE COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. THE GUTHRIE AND DALLAS COUNTY
SHERIFF OFFICES HAD RECEIVED NO SIGNIFICANT REPORTS OF FLOODING AS
OF 640 AM. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4186 9475 4186 9398 4150 9398 4151 9470
4160 9471 4161 9476
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:40 AM CDT, 16 minutes earlier.
Area forecast discussion, Jul 18, 3:40 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 AM CDT SUN JUL 18 2010 .DISCUSSION... BUSY SHIFT WITH DERECHO RACING SWD ACRS THE CWA ATTM. CDFNT MAKING PROGRESS ACRS THE STATE AND WILL PUSH TSRA TO THE SE BY AFTN. LTL TIME SPENT ON FCST OTHER THAN LARGER SCALE FEATURES. MAIN CHNGS TO FCST IS WITH THE QSTNRY FNTL BNDRY REMAINING IN THE AREA THRU THE NEXT SVRL DAYS. HAVE UPPED POPS THRU THE PD WITH PERIODIC TSRA THRU THE NEXT 4 TO 5 DAYS. CONCERN IS FOR TTL RAFL. OTR THEN THE VERY HEAVY RAFL GOING ON AT PRESENT...IT APPEARS RAFL AMTS IN ANY 12 HR PD WILL NOT BE EXCESSIVE...HWVR THE TOTAL BY THE END OF THE WED NGT TO THU TIMEFRAME WILL LIKELY BE SVRL INCHS OVR MOST OF THE CWA. TRIMMED DAYTIME TEMPS BASED ON INC CLOUD COVER AND SHOWER ACTIVITY. && .AVIATION...18/06Z EXTREME INSTABILITY IN PLACE ACROSS THE SOUTHWEST AND WEST. STORMS FIRING OVER NW IOWA AND EXPECTED TO DROP SOUTH OVERNIGHT. INFLOW...SHEAR...INSTABILITY...AND MOISTURE AXIS ALL LINE UP INTO OUR FCST AREA FOR THE NIGHT HOURS. H700 TEMPS NEAR 13C OVER FAR WEST IA...WITH SLIGHTLY COOLER TEMPS OVER THE CENTRAL AND EAST. HAVE ADDED CONVECTIVE GUSTS TO 55KTS FOR NOW FOR KFOD AND 45KT FOR KDSM WITH EXPECTED ARRIVAL OF STORMS BETWEEN 05Z AND 09Z...SLIGHTLY LESSER WINDS AT KALO AND KMCW. FORWARD PROPAGATION VECTORS SUGGEST 50-55KTS MOVEMENT...SO CONCEIVABLY IF STRAIGHT LINE WIND SYSTEM DEVELOPS... GUSTS OF 60 TO 80KTS MAY NOT BE OUT OF THE QUESTION. ALREADY RECEIVING REPORTS OF 80 MPH WITH THESE STORMS. NEEDLESS TO SAY...POTENTIAL FOR SIGNIFICANT WIND EVENT NOW IN PROGRESS...SO AREA AIRPORT MANAGERS MAY WANT TO CONSIDER/EXERCISE ANY OPERATION PLANS FOR HIGH WIND EVENTS. REMAINDER OF FORECAST QUIETS DOWN WITH WEAK HIGH BUILDING IN FOR THE REMAINDER OF THE PERIOD. VFR CIGS AND LIGHT NW WINDS AFT 13Z SUN EXPECTED FOR MOST OF THE DAY THROUGH LATE AFTERNOON. /REV && .DMX WATCHES/WARNINGS/ADVISORIES...NONE && SHORT TERM...MS JUL 10 LONG TERM...MS JUL 10 AVIATION...REV
Hazardous weather outlook, Jul 17, 10:24 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1024 PM CDT SAT JUL 17 2010 IAZ033>035-044>048-057>062-070>075-081>086-092>097-181100- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1024 PM CDT SAT JUL 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL ADVANCE SOUTH AND EAST INTO THE STATE TONIGHT. SEVERE STORMS ARE EXPECTED WITH DAMAGING WINDS IN EXCESS OF 70 MPH THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE NORTH OF INTERSTATE 80. LOCALLY HEAVY RAINS MAY ALSO OCCUR WITH THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER OVER CENTRAL AND SOUTHERN IOWA INTO SUNDAY AND SUNDAY NIGHT BEFORE PUSHING BACK NORTHWARD OVER MUCH OF IOWA NEXT WEEK. THE POTENTIAL FOR LOCALLY HEAVY RAINS AND POSSIBLY FLASH FLOODING WILL CONTINUE. THERE MAY ALSO BE A FEW INSTANCES OF SEVERE WEATHER...BUT DETAILS REGARDING THE TIMING AND MAGNITUDE OF THOSE EVENTS WILL BE BETTER DETERMINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. IAZ004>007-015>017-023>028-181100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 1024 PM CDT SAT JUL 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL ADVANCE SOUTH AND EAST INTO THE STATE TONIGHT. THERE IS A MODERATE RISK OF SEVERE WEATHER WITH DAMAGING WIND IN EXCESS OF 70 MPH POSSIBLE AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINS MAY ALSO OCCUR WITH THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST LATE MONDAY LASTING THROUGH THE NEXT WORK WEEK. THE POTENTIAL FOR LOCALLY HEAVY RAINS AND POSSIBLY FLASH FLOODING WILL CONTINUE AS WELL. THERE MAY ALSO BE A FEW INSTANCES OF SEVERE WEATHER...BUT DETAILS REGARDING THE TIMING AND MAGNITUDE OF THOSE EVENTS WILL BE BETTER DETERMINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. IAZ036>039-049-050-181100- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- 1024 PM CDT SAT JUL 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED NORTH AND WEST OF IOWA DURING THE EVENING HOURS AND THEN ADVANCE SOUTH AND EAST INTO THE STATE TONIGHT. SEVERE STORMS ARE EXPECTED WITH DAMAGING WIND IN EXCESS OF 70 MPH AND LARGE HAIL THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINS MAY ALSO OCCUR WITH THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER OVER CENTRAL AND SOUTHERN IOWA INTO SUNDAY AND SUNDAY NIGHT BEFORE PUSHING BACK NORTHWARD OVER MUCH OF IOWA NEXT WEEK. THE POTENTIAL FOR LOCALLY HEAVY RAINS AND POSSIBLY FLASH FLOODING WILL CONTINUE. THERE MAY ALSO BE A FEW INSTANCES OF SEVERE WEATHER...BUT DETAILS REGARDING THE TIMING AND MAGNITUDE OF THOSE EVENTS WILL BE BETTER DETERMINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. COGIL/REV
In the hours before
Local storm report, Jul 18, 3:28 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
328 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND GST DES MOINES INT AIRPORT 41.53N 93.66W
07/18/2010 M61 MPH POLK IA ASOS
&&
DONAVONLocal storm report, Jul 18, 3:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
332 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM TSTM WND GST ANKENY AIRPORT 41.69N 93.57W
07/18/2010 M53 MPH POLK IA AWOS
&&
ZOGGLocal storm report, Jul 18, 3:34 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
334 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM TSTM WND GST WINTERSET 41.34N 94.02W
07/18/2010 E70.00 MPH MADISON IA MESONET
&&
DONAVONLocal storm report, Jul 18, 3:44 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
344 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN 2 NNW POLK CITY 41.79N 93.73W
07/18/2010 M2.36 INCH POLK IA MESONET
FELL IN ONE HOUR...BETWEEN 2 AND 3 AM CDT.
&&
ZOGGLocal storm report, Jul 18, 3:48 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
348 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HEAVY RAIN 1 W FORT DODGE 42.51N 94.20W
07/18/2010 M1.70 INCH WEBSTER IA MESONET
FELL IN ONE HOUR...BETWEEN 1 AND 2 AM CDT.
&&
ZOGGLocal storm report, Jul 18, 3:49 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
349 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND GST 5 NE BONDURANT 41.74N 93.39W
07/18/2010 E60 MPH POLK IA TRAINED SPOTTER
SMALL TREE BRANCHES BLOWN DOWN
&&
DONAVONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 40 min |
| Jul 17, 10:54 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 51 min |
| Jul 17, 11:20 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 25 min |
| Jul 17, 11:46 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 44 min |
| Jul 18, 12:23 AM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 37 min |
| Jul 18, 12:31 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Kossuth, Pocahontas, Webster, Wright | 44 min |
| Jul 18, 12:36 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 24 min |
| Jul 18, 12:58 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac, Webster | 62 min |
| Jul 18, 1:10 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Humboldt, Story, Webster, Wright | 65 min |
| Jul 18, 1:39 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Webster | 51 min |
| Jul 18, 2:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 52 min |
| Jul 18, 2:17 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Marshall, Story | 58 min |
| Jul 18, 2:20 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Calhoun, Carroll, Greene, Guthrie, Sac | 43 min |
| Jul 18, 2:22 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 53 min |
| Jul 18, 2:35 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story | 40 min |
| Jul 18, 2:55 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Marion, Marshall, Polk, Story | 50 min |
| Jul 18, 3:00 AM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 4 hr |
| Jul 18, 3:00 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Madison, Marion, Monroe, Polk and 1 more | 45 min |
| Jul 18, 3:10 AM CDT | Tornado Warning | DMX | Jasper, Marion, Polk | 35 min |
| Jul 18, 3:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story, Tama | 46 min |
| Jul 18, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Union, Warren | 41 min |
| Jul 18, 3:24 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 51 min |
| Jul 18, 3:30 AM CDT | Tornado Warning | DMX | Marion, Warren | 30 min |
| Jul 18, 3:44 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Lucas, Madison, Mahaska, Marion, Marshall and 4 more | 61 min |
| Jul 18, 4:16 AM CDT | Tornado Warning | DMX | Appanoose, Lucas, Monroe | 29 min |
| Jul 18, 4:40 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 65 min |
| Jul 18, 4:51 AM CDT | Areal Flood Advisory | DMX | Jasper, Mahaska, Marion | 3 hr |
| Jul 18, 5:18 AM CDT | Areal Flood Advisory | DMX | Madison | 3 hr |
| Jul 18, 5:57 AM CDT | Flash Flood Warning | DMX | Lucas, Mahaska, Marion, Monroe | 4 hr |
| Jul 18, 8:35 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| Jul 18, 8:35 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 32 hr |
| Jul 18, 12:45 PM CDT | River Flood Warning | DMX | Madison, Warren | 5 hr |
| Jul 18, 3:13 PM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jul 18, 3:13 PM CDT | River Flood Warning | DMX | Polk | 53 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.